Electronic Journal of Probability

Computation of Moments for the Length of the One Dimensional ISE Support

Jean-Francois Delmas

Full-text: Open access


We consider in this paper the support $[L',R']$ of the one dimensional Integrated Super Brownian Excursion. We determine the distribution of $(R',L')$ through a modified Laplace transform. Then we give an explicit value for the first two moments of $R'$ as well as the covariance of $R'$ and ${L'}$.

Article information

Electron. J. Probab., Volume 8 (2003), paper no. 17, 15 p.

First available in Project Euclid: 23 May 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J55: Local time and additive functionals
Secondary: 60J65: Brownian motion [See also 58J65] 60J80: Branching processes (Galton-Watson, birth-and-death, etc.) 60G57: Random measures

ISE Brownian snake


Delmas, Jean-Francois. Computation of Moments for the Length of the One Dimensional ISE Support. Electron. J. Probab. 8 (2003), paper no. 17, 15 p. doi:10.1214/EJP.v8-161. https://projecteuclid.org/euclid.ejp/1464037590

Export citation


  • David ALDOUS. Tree based models for random distribution of mass. J. Statist. Phys., 73(3-4):625-641, 1993.
  • P CHASSAING and G. SCHAEFFER. Random planar lattices and Integrated SuperBrownian Excursion. In Proceedings of Mathematics and Computer Science, 2002.
  • J.-F. DELMAS. Some properties of the range of super-Brownian motion. Probab. Th. Rel. Fields, 114(4):505-547, 1999.
  • Jean-François LE GALL. The uniform random tree in a Brownian excursion. Probab. Th. Rel. Fields, 96:369-383, 1993.
  • Jean-François LE GALL. A path-valued Markov process and its connections with partial differential equations. In Proceedings in First European Congress of Mathematics, volume II, pages 185-212. Birkhäuser, Boston, 1994.
  • Jean-François LE GALL. The Brownian snake and solutions of $\Delta u=u^2$ in a domain. Probab. Th. Rel. Fields, 102:393-432, 1995.
  • Jean-François LE GALL. Spatial branching processes, random snakes and partial differential equations. Lectures in Mathematics, ETH Zürich. Birkhäuser, 1999.